How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Psychiatrist
Category: Mental Health
Satisfied Customers: 2240
Experience:  MBBS ; M.D Psychiatry, MS. Health Informatics
4079050
Type Your Mental Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

i am taking depakote for bi polar. my latest level was 49.7

This answer was rated:

i am taking depakote for bi polar. my latest level was 49.7 i take 750 mg of depakote currently what is the range of therputic doses. side effects i am experiencing is tiedness and at times dizziness also can depakote effect blood pressure had cbc and it was fine thank you dee
Customer: replied 8 years ago.
Relist: No answer yet.
i will pay the amount of nine dollars so not sure why no one is answering. i will even change the question and put a new question forth instead i am on depakote and am gaining wieght is there another drug to counter this effect i wish i could pay more but nine dollars is all i ahve thanks
Hi,

Sorry for the delay in answering.I have just seen your question.

In response to your question regarding the serum level range of this drug, I am giving you a link below which I hope you will find interesting.

Valproate serum levels in treating acute mania | Clinical ...

According to some studies usually dose relationship to clinical improvement in acute mania indicate that greater improvement with good tolerance is achieved with concentrations of between 45 and 100-125mcg/mL,beyond this there is increase in side effects noted.

With many mood stabilizers, weight gain is a frequently noted side effects,but you may discuss with your doctor about the option of using Aripiprazole (Abilify),with which,weight gain is occasionally reported but not expected.

Regards
Dr. Vikas and 2 other Mental Health Specialists are ready to help you

Related Mental Health Questions